# SDR 98ZZZM300

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861CA
- Make and model: Beech 1900D
- Aircraft serial: UE164
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1295210501
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SYSTEM INOPERATIVE.  LEFT INBOARD FLAP ACTUATOR BROKEN.  (M)
